# SDR UALA2012080304152

- Difficulty date: August 3, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 54,482 hours, 6,520 cycles
- Engine: Pwa PW4056
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Tru
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WILL NOT OPEN ELECTRICALLY.  CARGO DOOR CONTROL AFT CIRCUIT BREAKER KEEPS TRIPPING.  FOUND EXT POWER TRU [A] POS AND NEG WIRES REVERSED, WIRES 005,006,REF WDM 24-54-71.  REPLACED LCD WITH NEW TRU REF MM 24-41-05 AND WDM 24-54-71.  ALL ASSOCIATED CARGO DOORS AND LOADING SYSTEMS DISCREPANCIES WERE CORRECTED.  CARGO DOOR ELECT OP CHECKED OK REF MM  52-34-00.
